On growth of homology torsion in amenable groups. / Kar, Aditi; Kropholler, Peter; Nikolov, Nikolay.

In: Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 162, No. 2, 03.2017, p. 337-351.

Research output: Contribution to journalArticle

Published

Documents

Original languageEnglish
Pages (from-to)337-351
Number of pages15
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume162
Issue number2
Early online date14 Jul 2016
DOIs
Publication statusPublished - Mar 2017
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 28941036